Skip to content

Read user comments about the side effects, benefits, and effectiveness of evista.

Overall User Ratings

231 Total User Reviews

User Reviews

«Previous 6-10 of 124 Next»
Condition: Decreased Bone Mass Following Menopause
11/12/2013 4:24:23 PM

Reviewer: SandraD, 65-74 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have symptom since I started Evista - leg/foot cramps, fatigue, insomnia and interrupted sleep, but did not fit them together till I read the side effects that some had in the tests. I will stop taking it according to my doctors recommendations.

Condition: Decreased Bone Mass Following Menopause
8/17/2013 4:16:19 PM

Reviewer: 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I have been taking Evista since January 2013. I have gained weight and the past two months have experienced a tingling sensation in my fingers. Has anyone else had this feeling? Sometimes my upper right arm hurts along with my fingers. I was on Boniva IV for 2 years and my bone density in lower spine decreased. This is the reason my dr. told me to take Evista. Also, for many years took Foxama ... Show Full Comment

Condition: Decreased Bone Mass Following Menopause
8/16/2013 10:30:28 AM

Reviewer: Katie, 65-74 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have developed muscle weakness in my lower legs & am seeing a neurologist. I have stopped taking Evista & lost 5 pounds.

Condition: Decreased Bone Mass Following Menopause
8/8/2013 10:55:36 AM

Reviewer: 55-64 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
So far I haven't noticed any issues with taking this drug and it has helped to keep my bone mass from decreasing.

Condition: Decreased Bone Mass Following Menopause
8/2/2013 6:47:01 AM

Reviewer: dmc7598, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
DO NOT TAKE EVISTA! Within a month of taking Evista. I developed a blood clot in the vessels of my eye which caused vision loss in my left eye.

«Previous 6-10 of 124 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
psoriasis
How to keep flares at bay.
woman dreaming
What Do Your Dreams Say About You?
spinal compression fracture
Treatment options.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.